# SDR UIEA2022090800942

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767
- Aircraft serial: 25221
- Aircraft time: 95,607 hours, 20,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR L4 EMERGENCY ARMED INDICATOR FLAG MISSING (MAIN ENTRY/SERVICE DOOR ARMED INDICATORS)( TRANSFERRED TO MDDR 171198 PER MEL 52-11-01 CAT C, DUE DATE 15SEP22 )
